# SDR 2003UALA00624

- Difficulty date: August 13, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 39,942 hours, 14,781 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DAMAGED AT STA 620 STR 8R.   INSTALLED DOUBLER REPAIR.
